# SDR HALA10020700052A

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,829 hours, 31,606 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610115
- Part serial: 082C258
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 9,162 hours, 1,760 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  L PACK INOP LIGHT ILLUMINATED AFTER ENGINE SHUTDOWN.  FOUND "L" PACK CONTROLLER FAULT.  REPLACED LT PACK TEMP CONTROLLER IAW AMM 21-51-14-004-001. OPS CHECK GOOD SECURITY CHECK GOOD.
